# SDR DL72S992635

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .125 INCH CRACK LT VERTICAL TORQUE BOX WEB AT UPPER END STA 1213L (MARKED).  MANUFACTURED AND INSTALLED FILLER PER MM 53-11-0 PG 832.
